- 29 Sep 2012 by michellepd
- 26 March 2015
- prozac, anxiety, generalized anxiety disorder, dosage, doctor
I have been taking prozac for a few months and my doctor increased my dosage to 80 mg per day about a week ago because I said I was still having some anxiety. Been having more anxiety since upping the dosage and feeling quite out of it ... also having terrible headaches. Is this normal and should I try going down to 60 mg or continue at this dosage?
I would be calling the doc and telling him of your reaction to 80mg and that you would like to cut the dose back. Then make an appt with him to sit down and talk about other options for the anxiety. Obviously the 80mg is too much for you.
Hello michellepd. I'd give it a bit more time. If you feel no improvement, talk to your doctor about adjusting the dose. Regards pledge
Hi, i agree, i would be tempted to give it 2 weeks from dose increase, and if no improvement tell your doctor. Maybe a different anti-depressant would be better for your symptoms? Don't change the dose without consulting your doctor though, you could end up feeling worse.
DO not alter your Dr's instructions because someone on a website said you should. Contact Doc and do what Doc says, that's who knows your situation best and that's who knows best.
I agree with the others who said to wait a little longer and then go see your doctor to see if it needs adjusted again. It does sound like the dosage is too strong so if the headaches worsen consult your doctor sooner rather than later. Hope this helps.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Jun 2013 • 3 answers
Posted 16 Jul 2013 • 3 answers
Posted 17 Jan 2014 • 1 answer
Posted 24 Oct 2017 • 3 answers
Posted 8 days ago • 1 answer